MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMWEAR FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMWEAR FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1133400
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 05/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
An end user alleged the magnets in a dreamwear full face mask affected his medtronic automatic implantable cardioverter defibrillator (aicd) when the mask strap popped off, resulting in the mask coming in close contact with and resetting the aicd.There was no report of serious or permanent injury, and no medical intervention was required.The end user discontinued use of the dreamwear mask , was given a different mask to use by his provider, and has had no further incidents.The mask was not returned to the manufacturer.Labeling included with the mask warns the user "the headgear clips and mask cushion contain magnets.Contact your healthcare provider before you use this mask.Some medical devices may be affected by magnetic fields.The magnetic clips in this mask should be kept at least 2 inches away from any active medical device with special attention to implanted devices such as pacemakers, defibrillators, and cochlear implants.The manufacturer will continue to monitor complaints for trends.No further action is necessary at this time.
 
Additional Manufacturer Narrative
The manufacturer previously reported this event as an adverse event and product problem.A second review indicates this is a product problem only.There was no serious or permanent injury, and no medical intervention was required.

Brand Name
DREAMWEAR FULL FACE MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key14498622
Report Number2518422-2022-18133
Device Sequence Number5579290
Product Code BZD
UDI-Device Identifier00606959045897
UDI-Public00606959045897
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142554
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1133400
Device Catalogue Number1133400
Device Lot Number190320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale